# SDR FDEA202506271069

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N31106
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 80-059 AFT CARGO COMPARTMENT STR 27R/H JUST AFT OF F/S 1300 @ DOME NUT STRINGER   EXFOLIATED. CORROSION FOUND TO BE OUT LIMITS IAW SRM 53-00-03 FIG 101 ACCOMPLISHED WITH 02 E/A   STRINGER REPAIR BETWEEN BS 1260 TO BS1280 STR 27 R/H AND BS 1320 STR 27 R/H IAW SRM 53-  00-03-2R SHEET 8. PARTMARKED IAW GMM 7-1-1001, SEE JPF FOR TRAVELERS ON FAB. PARTS,   MAJOR REPAIR.
